# SDR WX0A2021120873887

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 46,878 hours, 34,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 004291
- Condition: Faulty
- Location: 10wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING EPSU SYSTEM TEST FOUND FAULTY EPSU AT 10WL / REMOVED AND REPLACED FRONT EPSU 10WL IAW A319 AMM 33-51-31 PB401 OPS CHECK GOOD."
